Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 327, NWS Tulsa, OK

May 22, 2011Carroll County, Madison County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 22, 2011, 9:30 PM CDT for Carroll County, Madison County, Arkansas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2011, 9:30 PM CDT (02:30 UTC)
Expired
May 22, 2011, 10:30 PM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Carroll County, AR, Madison County, AR

The radar

The Western Arkansas radar (KSRX), 116 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 8:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3961 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3961 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
3.7
Supercell composite
15.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WUUS54 KTSA 230230
SVRTSA
ARC015-087-230330-
/O.NEW.KTSA.SV.W.0327.110523T0230Z-110523T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
930 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CARROLL COUNTY IN NORTHWEST ARKANSAS
  CENTRAL MADISON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 1030 PM CDT

* AT 927 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
  OF HUNTSVILLE...MOVING EAST AT 60 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORUM...
  MARBLE...KINGSTON...RUDD...RULE...OSAGE AND CARROLLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3612 9331 3612 9348 3609 9348 3608 9344
      3597 9344 3594 9348 3593 9348 3593 9390
      3614 9393 3616 9392 3632 9330 3612 9330
TIME...MOT...LOC 0231Z 260DEG 54KT 3607 9373

$$
3 follow-up statements
447 
WWUS54 KTSA 230241
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
941 PM CDT SUN MAY 22 2011

ARC015-087-230330-
/O.CON.KTSA.SV.W.0327.000000T0000Z-110523T0330Z/
CARROLL AR-MADISON AR-
941 PM CDT SUN MAY 22 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL MADISON AND SOUTHEASTERN CARROLL COUNTIES...

AT 940 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARBLE...
MOVING EAST AT 60 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MARBLE...
KINGSTON...METALTON...DRYFORK...RUDD...RULE...CONNOR...OSAGE...DELMAR
AND CARROLLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3612 9348 3609 9348 3608 9344 3605 9345
      3602 9347 3602 9354 3601 9373 3612 9381
      3619 9379 3632 9330 3612 9330
TIME...MOT...LOC 0241Z 256DEG 50KT 3613 9362

$$
619 
WWUS54 KTSA 230320
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1020 PM CDT SUN MAY 22 2011

ARC087-230330-
/O.CAN.KTSA.SV.W.0327.000000T0000Z-110523T0330Z/
MADISON AR-
1020 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MADISON COUNTY IS
CANCELLED...

LAT...LON 3612 9330 3612 9348 3612 9349 3612 9352
      3613 9353 3622 9356 3632 9330
TIME...MOT...LOC 0320Z 256DEG 50KT 3615 9344

$$

ARC015-230330-
/O.CON.KTSA.SV.W.0327.000000T0000Z-110523T0330Z/
CARROLL AR-
1020 PM CDT SUN MAY 22 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN CARROLL COUNTY...

AT 1018 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DRYFORK...
MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CONNOR...
OSAGE...DELMAR AND CARROLLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3612 9330 3612 9348 3612 9349 3612 9352
      3613 9353 3622 9356 3632 9330
TIME...MOT...LOC 0320Z 256DEG 40KT 3615 9344

$$
013 
WWUS54 KTSA 230326
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CDT SUN MAY 22 2011

ARC015-230336-
/O.EXP.KTSA.SV.W.0327.000000T0000Z-110523T0330Z/
CARROLL AR-
1026 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL COUNTY
EXPIRES AT 1030 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.

LAT...LON 3612 9330 3612 9348 3612 9349 3612 9352
      3613 9353 3622 9356 3632 9330
TIME...MOT...LOC 0326Z 256DEG 40KT 3616 9336

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:35 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, May 22, 6:35 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT SUN MAY 22 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SCATTERED STORMS MAY IMPACT SITES EAST OF INTERSTATE 44 THROUGH
LATE EVENING...WITH LOW CEILINGS AGAIN DEVELOPING BY EARLY
MORNING. POTENTIAL DOES EXIST FOR CONVECTION TO DEVELOP WEST OF
THE AREA AND DROP SOUTHWARD INTO NE OK AFTER SUNRISE
MONDAY...HOWEVER THERE IS CONSIDERABLE UNCERTAINTY IN THIS
SCENARIO. OUTSIDE OF CONVECTIVE CHANCES...MVFR CEILINGS WILL
PREVAIL THROUGH LATE MORNING WITH CEILINGS RISING AND THUNDERSTORM
CHANCES INCREASING MONDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT SUN MAY 22 2011/

DISCUSSION...
SEVERAL SEVERE WEATHER EPISODES EXPECTED OVER THE NEXT FEW DAYS.

DRYLINE CURRENTLY EXTENDS FROM SERN KS INTO SWRN OK...WITH AN
EXTREMELY UNSTABLE AIRMASS (CAPES PUSHING 5000 J/KG) ACROSS THE
FORECAST AREA. CONVECTION HAS RECENTLY IGNITED ALONG THE BOUNDARY IN
SERN KS...AND EXPECT STORMS TO CONTINUE TO GRADUALLY DEVELOP FARTHER
S AND E ACROSS NERN OK AND PERHAPS NWRN AR THE REMAINDER OF THE DAY
AND INTO THE EARLY EVENING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE
FARTHER S ALONG THE DRYLINE...WHICH COULD IMPACT PARTS OF SERN OK.
GIVEN THE VERY HIGH INSTABILITY AND SUFFICIENT SHEAR...SUPERCELLS
ARE EXPECTED...VERY LARGE HAIL AND ISOLATED TORNADOES POSSIBLE.

CONVECTION SHOULD WANE LATER THIS EVENING WITH THE LOSS OF
HEATING...ALTHOUGH MODEL GUIDANCE IS SUGGESTING ADDITIONAL STORMS
ACROSS NE OK LATER TONIGHT/MONDAY MORNING ASSOCIATED WITH THE
STRENGTHENING LOW-LEVEL JET. ATMOSPHERE IS EXPECTED TO ONCE AGAIN
BECOME VERY UNSTABLE DURING THE AFTERNOON...WITH STORMS DEVELOPING
AS A STRONGER BAND OF MID-LEVEL WINDS PUNCHES E. POSSIBLE BOUNDARY
INTERACTIONS BETWEEN DRYLINE AND ANY LEFTOVER CONVECTIVE OUTFLOW(S)
COULD ENHANCE THE TORNADO POTENTIAL. HOW THE MORNING MCS EVOLVES
AND WHERE ANY LEFTOVER CONVECTIVE BOUNDARIES SETUP WILL BE CRUCIAL
IN DETERMINING THE BEST LOCATION OF ADDITIONAL SEVERE WEATHER FOR
MONDAY AFTERNOON.

YET ANOTHER SIGNIFICANT SEVERE WEATHER EVENT IS SHAPING UP FOR LATE
TUESDAY/TUESDAY NIGHT AS THE UPPER WAVE FINALLY EJECTS E INTO THE
CNTRL/SRN PLAINS. CONDITIONS MAY REMAINED CAPPED THROUGH MUCH OF THE
AFTERNOON...WITH STORMS DEVELOPING DURING THE EVENING NEAR THE
DEEPENING SFC LOW AND ALONG THE TRAILING DRYLINE. COMBINATION OF
STRONG INSTABILITY/50-60KT WLY MID-LEVEL JET/40-50KT SLY LOW-LEVEL
JET WILL SUPPORT ROTATING STORMS AS THE ACTIVITY SPREADS INTO ERN OK
DURING THE EVENING AND EVENTUALLY NW AR.

UPPER LOW AND ASSOCIATED FRONT WILL SLOWLY PUSH E OF THE AREA BY
WEDNESDAY/WEDNESDAY NIGHT. ANY STORMS WILL LIKELY BE CONFINED TO
ERN SECTIONS OF THE FORECAST AREA ON WEDNESDAY...WITH DRIER/COOLER
WEATHER FOR THE REMAINDER OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  81  69  85 /  40  70  80  20
FSM   68  84  68  84 /  30  50  50  20
MLC   71  82  71  84 /  40  30  40  20
BVO   68  79  68  85 /  40  60  80  20
FYV   66  78  67  81 /  40  50  70  30
BYV   66  79  64  81 /  40  60  80  30
MKO   69  81  68  83 /  40  50  60  20
MIO   68  80  67  83 /  40  60  80  30
F10   70  81  70  85 /  40  50  50  20
HHW   70  84  69  84 /  40  20  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...07
Hazardous weather outlook, May 22, 5:04 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT SUN MAY 22 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
504 PM CDT SUN MAY 22 2011

...SEVERE THUNDERSTORMS POSSIBLE THIS EVENING... INCLUDING THE
CHANCE FOR TORNADOES AND VERY LARGE HAIL...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ANY TIME.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ANY TIME.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...TONIGHT.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE
SITUATED ALONG THE WESTERN PERIPHERY OF THE FORECAST AREA. WITH A
VERY MOIST AND UNSTABLE AIRMASS IN PLACE... THIS ACTIVITY SHOULD
QUICKLY BECOME SEVERE AND MOVE NORTHEASTWARD ACROSS THE REGION.
THERE WILL BE A POSSIBILITY FOR TORNADOES AND VERY LARGE HAIL.

AS STORMS EVOLVE OVERNIGHT... THE THREAT WILL SLOWLY TRANSITION TO MORE
OF A STRAIGHT LINE WIND... LARGE HAIL...AND HEAVY RAINFALL EVENT.
FLASH FLOODING POTENTIAL WILL INCREASE OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A LOW AMPLITUDE SHORTWAVE TROUGH IS EXPECTED TO MOVE NORTHEAST
ACROSS THE REGION ON MONDAY. THIS WILL COMBINE WITH THE MOIST AND
VERY UNSTABLE AIRMASS IN PLACE TO GENERATE WIDESPREAD THUNDERSTORM
ACTIVITY ALONG THE DRYLINE AND A LINGERING FRONTAL BOUNDARY NEAR
THE KANSAS BORDER. DISCRETE STORMS WILL POSE THE RISK OF VERY
LARGE HAIL AND POSSIBLY ISOLATED TORNADOES. STORMS WILL EVENTUALLY CONGEAL
INTO CLUSTERS WITH DAMAGING WIND AND LARGE HAIL POTENTIAL BY
MONDAY NIGHT... MAINLY OVER NORTHEAST OKLAHOMA. FLASH FLOODING
WILL CONTINUE TO BE A CONCERN...ESPECIALLY IF STORMS TRACK OVER
AREAS AFFECTED BY PREVIOUS ROUNDS OF STORMS.

A SIGNIFICANT PIECE OF SHORTWAVE TROUGH ENERGY IS EXPECTED TO
EJECT INTO THE SOUTHERN PLAINS ON TUESDAY. THUNDERSTORM
DEVELOPMENT IS LIKELY ALONG THE DRYLINE AND SURGING FRONT TUESDAY
NIGHT INTO WEDNESDAY.  SEVERE WEATHER POTENTIAL IS HIGH... AS A MOIST
AND UNSTABLE AIRMASS REMAINS IN PLACE... ALONG WITH AMPLE WIND SHEAR ON
THE SOUTH SIDE OF THE SHORTWAVE TROUGH.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS WILL NEED TO MONITOR CONDITIONS AND FORECASTS
CLOSELY OVER THE NEXT SEVERAL DAYS... AS A PROLONGED PERIOD OF SEVERE
WEATHER IS LIKELY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 22, 8:45 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND GST     2 E LOCUST GROVE        36.20N 95.13W
05/22/2011  E60 MPH          MAYES              OK   AMATEUR RADIO

&&

PBS
Local storm report, May 22, 9:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
914 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     6 W SILOAM SPRINGS      36.19N 94.65W
05/22/2011                   DELAWARE           OK   TRAINED SPOTTER

            DAMAGE TO AT LEAST ONE HOME. EMERGENCY VEHICLES EN ROUTE.
            POSSIBLE TORNADO.

&&

JBM
Local storm report, May 22, 9:15 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HAIL             MCALESTER               34.93N 95.77W
05/22/2011  E0.88 INCH       PITTSBURG          OK   PUBLIC

&&

PBS
Local storm report, May 22, 9:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             GENTRY                  36.27N 94.48W
05/22/2011  E1.75 INCH       BENTON             AR   AMATEUR RADIO

&&

PBS
Local storm report, May 22, 9:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             1 E CENTERTON           36.36N 94.27W
05/22/2011  E1.00 INCH       BENTON             AR   AMATEUR RADIO

&&

PBS
Special weather statement, May 22, 9:29 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
929 PM CDT SUN MAY 22 2011

OKZ075-230300-
LATIMER OK-
929 PM CDT SUN MAY 22 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     LATIMER

AT 929 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
DAMON...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...WILBURTON...YANUSH...HIGGINS...DAMON...
GOWEN...PANOLA AND RED OAK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3503 9551 3503 9493 3494 9497 3494 9500
      3485 9500 3485 9506 3469 9506 3468 9551
TIME...MOT...LOC 0229Z 252DEG 28KT 3481 9528

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:39 PM CDTTornado WarningTSABenton36 min
May 22, 7:52 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison38 min
May 22, 8:09 PM CDTSevere Thunderstorm WarningTSABenton, Washington66 min
May 22, 8:16 PM CDTTornado WarningTSABenton, Washington29 min
May 22, 8:20 PM CDTTornado WarningTSABenton55 min
May 22, 8:30 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison60 min
May 22, 8:39 PM CDTTornado WarningTSABenton16 min
May 22, 8:45 PM CDTTornado WarningTSABenton, Washington45 min
May 22, 9:19 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
May 22, 10:27 PM CDTSevere Thunderstorm WarningTSABenton, Carroll63 min
May 22, 10:33 PM CDTSevere Thunderstorm WarningTSABenton57 min
May 22, 10:37 PM CDTSpecial Weather StatementTSACrawford23 min
May 22, 10:46 PM CDTTornado WarningTSABenton44 min
May 22, 10:50 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian, Washington40 min
May 22, 11:01 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian59 min
May 22, 11:01 PM CDTTornado WarningTSABenton29 min
May 22, 11:12 PM CDTTornado WarningTSABenton, Washington33 min
May 22, 11:24 PM CDTTornado WarningTSABenton36 min
May 22, 11:36 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington39 min
May 22, 11:45 PM CDTTornado WarningTSABenton45 min
May 23, 12:29 AM CDTSpecial Weather StatementTSACarroll31 min
May 23, 1:05 AM CDTSpecial Weather StatementTSACarroll25 min
May 23, 3:31 AM CDTAreal Flood WarningTSABenton, Carroll, Madison, Washington6 hr
May 23, 11:53 AM CDTAreal Flood WarningTSACarroll12 hr
May 23, 12:26 PM CDTFlash Flood WarningTSABenton, Washington4 hr
May 23, 12:45 PM CDTFlash Flood WarningTSACarroll, Madison4 hr
May 23, 1:03 PM CDTSpecial Weather StatementTSAWashington27 min
May 23, 1:28 PM CDTSevere Thunderstorm WarningTSAWashington47 min
May 23, 1:38 PM CDTFlash Flood WarningTSABenton6 hr
May 23, 2:15 PM CDTSevere Thunderstorm WarningTSAWashington60 min
May 23, 2:22 PM CDTFlash Flood WarningTSAWashington4 hr
May 23, 2:53 PM CDTSevere Thunderstorm WarningTSAMadison52 min
May 23, 3:06 PM CDTRiver Flood WarningTSACarroll19 hr
May 23, 3:06 PM CDTSpecial Weather StatementTSAWashington24 min
May 23, 3:20 PM CDTFlash Flood WatchTSABenton, Carroll, Madison, Washington34 hr
May 23, 3:30 PM CDTFlash Flood WarningTSACarroll, Madison4 hr
May 23, 3:40 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin50 min
May 23, 3:57 PM CDTSevere Thunderstorm WarningTSAMadison22 min
May 23, 4:26 PM CDTSevere Thunderstorm WarningTSAFranklin19 min
May 23, 4:31 PM CDTFlash Flood WarningTSABenton4 hr
May 23, 5:17 PM CDTSpecial Weather StatementTSACarroll, Madison58 min
May 23, 6:17 PM CDTFlash Flood WarningTSAWashington6 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.